# SDR UPS04842610

- Difficulty date: June 25, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A CAPTAINS SEAT WILL NOT LOCK IN PLACE, IT SLID OUT OF POSITION AT BEGINNING OF T/O ROLL AND SETTING THE BRAKES AT ENGINE SHUTDOWN.  SEAT WAS IN FALSE LOCK POSITION.  REPLACED CAPTAIN'S SEAT ASSY IAW 25-11-01-2.  OPS CHECK GOOD.
